# SDR AALA202403255808

- Difficulty date: March 23, 2024
- Submitted: March 25, 2024
- Operation: Air carrier
- Aircraft: N950NN
- Make and model: Boeing 737823
- Aircraft serial: 31194
- Aircraft time: 29,354 hours, 11,814 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Part number: AALA202403253478
- Condition: Out Of Adjust
- Location: Lavatory D
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY D LOCKING LATCH JAMMED MAKING DOOR UNUSABLE. ADJUSTED LAVATORY D LATCH. OPERATIONAL CHECK GOOD. PER AMM 25-40-00.
